Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had endocarditis surgery. Taking metoprolol and warfarin. Guide?

User rating for this question
Answered by

Practicing since : 2008
Answered : 2297 Questions
On August 16 I had endocarditis surgery. I am taking medication now (Metoprolol, Warfarin, et al) I feel fairly lousy. Do you think that once I don't have to take those medicines, I will feel "normal" again?
Posted Sun, 27 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. Shruti Rijhwani 29 minutes later
Brief Answer:

Detailed Answer:
Dear Sir ,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would like to tell you that definitely when your medicines will be reduced you will feel much better but still I have a concern . The drug metoprolol that you are taking often reduces heart rate . Sometimes when more than required dose is taken heart rate becomes low and the person has a feeling of being unwell .

I will advise you to see your doctor and discuss with him regarding this issue and get your heart rate checked . Rest I dont think there is anything to worry about .

Take care and wish you good health .

Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Had endocarditis surgery. Taking metoprolol and warfarin. Guide? 8 minutes later
I currently take metoprolol twice a day. Should I
Take it only once a day ?
Answered by Dr. Shruti Rijhwani 4 hours later
Brief Answer:

Detailed Answer:
Dear sir,

The dose can be adjusted only by your treating doctor after duly examining you if at all it needs to be done . You should keep taking the medicine as advised to you and talk to your treating doctor regarding this.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor